# SDR RAIA201008300001

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 28,420 hours, 26,104 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING CRUISE THE FLIGHT CREW GOT A BAGGAGE COMPARTMENT SMOKE INDICATION.  BOTH FIRE BOTTLES USED.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  MAINTENANCE REMOVED AND REPLACED BOTH FIRE BOTTLES AND BOTH FIRE DETECTORS.  SYSTEM OPS CHECKED GOOD.
